Send me Your FREE
Health & Nutrition Updates

Tips on ways to live longer, healthier and happier.
Enter your email below.

Ask Tufts Experts November 2008 Issue

Q: My doctor has prescribed me Coumadin (warfarin) to fight blood clots. I see that you’re supposed to avoid foods that contain “large amounts” of vitamin K when taking warfarin. Can you offer any more specific guidance as to what “large amounts” means?

Answer : We checked with Sarah L. Booth, PhD, director of the Vitamin K Laboratory at Tufts’ Jean Mayer USDA Human Nutrition Research Center on Aging, who shared the advice on warfarin and vitamin K she’d recently reviewed for the Tufts-New England Medical Center:

To continue reading this article you must be a paid subscriber.

Subscribe to Tufts Health & Nutrition

Subscribe and receive the next full year of Tufts Health & Nutrition for just $24. And access all of our online content - including years of back issues - free of charge. That's a savings of $12 off the regular rate. It's like getting 4 issues free!

Or subscribe for two years for $40 and save even more!

Get Tufts Health & Nutrition Digital

With 12 months of Tufts Health & Nutrition DIGITAL and get instant access to digital editions of current and past issues that you can download and save in PDF format to your PC, Mac or mobile device. You will also get unlimited access to everything on the site.

Subscriber Log In

Forgot your password? Click Here.

Already subscribe but haven't registered for all the benefits of the website? Click here.